Existence of a Unique Zero of Nonlinear Systems

Paul Bao, François Anton, Jon Rokne

    Research output: Contribution to journalJournal articleResearch

    41 Downloads (Pure)

    Abstract

    Existence statements for zeros of nonlinear equations are established via the interval Newton method generalizing previous theorems requiring regularity of the inclusion for the Jacobian.
    Original languageEnglish
    JournalJournal of Numerical Mathematics
    Volume15
    Issue number1
    Pages (from-to)1-6
    ISSN1569-3953
    DOIs
    Publication statusPublished - 2007

    Bibliographical note

    Accepted for publication. Details to come

    Keywords

    • Newton's method
    • existence of zeros
    • non-linear equations

    Fingerprint Dive into the research topics of 'Existence of a Unique Zero of Nonlinear Systems'. Together they form a unique fingerprint.

    Cite this